MAUDE Adverse Event Report: COM-DA HEALTHCARE DRIVE; WALKER

COM-DA HEALTHCARE DRIVE; WALKER
Model Number 10240-1
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 09/11/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a walker.We are filing this report in an over-abundance of caution due to an mdr regression analysis.The device was not returned for evaluation.The device snapped while in use and he fell hitting his back and head.An ambulance was called.No further information is available.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
COM-DA HEALTHCARE
unit 3 no.94 dongcheng road
dong sheng town
zhong shan city, guangdon
CH 
MDR Report Key11072172
Report Number2438477-2018-00094
Device Sequence Number3311273
Product Code ITJ
UDI-Device Identifier00822383119427
UDI-Public822383119427
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/24/2020
Report Date (Section F) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10240-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/07/2018
Device Age6 MO
Date Report to Manufacturer12/29/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1